Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Spine infection, swollen feet, has difficulty in walking, taken AKT4, steptomycin, medicines changed to R-Cinex, Combutol, pyridoxne. Reason?

I wwa taking akt 4 for two months with steptomycin 0.75mg(for 45 days) because i was having infection in spine for the last few days i am not able to walk i feel nervousness and feel that i will, I am 74 plus, kindly advise is it s side effect my feet hve small swollen also, Dr has changed the medicine to R cinex 600- with combutol 1000 with pyridoxne. Dr. advised to take medines empty stomach but to problem i take after ist tea with rusk etc,
Thu, 7 Jun 2012
Report Abuse
Gastroenterologist, Surgical 's  Response
AKT medications can cause peripheral neuropathy especially isoniazid. The best thing is to report to your doc immediately about this symptom . AKT side effects are quite dreadful.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tuberculosis


Spine infection, swollen feet, has difficulty in walking, taken AKT4, steptomycin, medicines changed to R-Cinex, Combutol, pyridoxne. Reason?

AKT medications can cause peripheral neuropathy especially isoniazid. The best thing is to report to your doc immediately about this symptom . AKT side effects are quite dreadful.